# SDR C77A407457

- Difficulty date: June 5, 2011
- Submitted: June 9, 2011
- Operation: Air carrier
- Aircraft: N605CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000186
- Aircraft time: 9,834 hours, 5,780 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: 17469294
- Part serial: 20713
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAPT'S FULL FACE MASK, WILL NOT DEFLATE.  CAPT'S MASK FAULURE CONFIRMED.  SWAPPED CAPT'S MASK, PN 174692-94, SN 20713 WITH OBSERVERS MASK PN 174692-94, SN 24284 IAW AMM 35-10-10.  CAPT'S MASK OPS CKS GOOD. REF SERVICE REQUEST NR12220.
